# SDR DXTA2011030904499

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK498
- Aircraft time: 1,730 hours, 1,690 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 45A3951141
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, 3 GREEN LIGHTS EXTINQUISHED BUT RED LIGHT IN GEAR HANDLE REMAIN ILLUMINATED RED.  REPLACED THE NLG UPLOCK ASSY WITH A NEW ASSY IAW MM 32-20-00.  PERFORMED A NCG AND MCG FUNCTIONAL CHECK WITH NO DEFECTS AT THIS TIME IAW MM 32-20-00.
